# SDR AALA202507018080

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737-8
- Aircraft serial: 68101
- Aircraft time: 6,280 hours, 2,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SERVICE DOOR GIRT BAR IS TOO TIGHT TO REMOVE AND INSERT. LUBRICATED GIRT BAR SLIDE PACK SPRING STOW FITTING. OPERATION CHECKED NORMAL. PER MM 25-66-01.
